Alert archive / California / Gale Warnings in 2010

Gale Warning 13, NWS Los Angeles, CA

April 8, 2010

NWS Los Angeles, CA issued this gale warning at Apr 8, 2010, 2:25 AM PDT. It took effect at Apr 8, 2010, 11:00 AM PDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 8, 2010, 2:25 AM PDT (09:25 UTC)
In effect from
Apr 8, 2010, 11:00 AM PDT
Expired
Apr 9, 2010, 3:00 AM PDT
In force
16 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

560 
WHUS76 KLOX 080925
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
225 AM PDT THU APR 8 2010

PZZ670-673-081700-
/O.NEW.KLOX.SI.Y.0003.100408T1200Z-100408T1800Z/
/O.NEW.KLOX.GL.W.0013.100408T1800Z-100409T0600Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
225 AM PDT THU APR 8 2010

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 AM TO 11 AM
PDT THIS MORNING...
...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR WINDS HAS ALSO
BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT
FROM 5 AM TO 11 AM PDT THIS MORNING. 

GUSTY NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS
MORNING THEN CONTINUE TO STRENGTHEN THIS AFTERNOON WITH GALE FORCE
GUSTS TO AROUND 35 KNOTS EXPECTED THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-081700-
/O.NEW.KLOX.SI.Y.0003.100408T1500Z-100408T2100Z/
/O.NEW.KLOX.GL.W.0013.100408T2100Z-100409T0600Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
225 AM PDT THU APR 8 2010

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 8 AM THIS
MORNING TO 2 PM PDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR WINDS HAS ALSO
BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT
FROM 8 AM THIS MORNING TO 2 PM PDT THIS AFTERNOON. 

GUSTY NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS MORNING
THEN CONTINUE TO STRENGTHEN THIS AFTERNOON WITH GALE FORCE GUSTS
TO AROUND 35 KNOTS EXPECTED THROUGH THIS EVENING. THE GALE FORCE
WINDS ARE EXPECTED TO REMAIN NORTHWEST OF SAN NICOLAS ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

RAT
4 follow-up statements
204 
WHUS76 KLOX 081600
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
900 AM PDT THU APR 8 2010

PZZ670-673-090000-
/O.CAN.KLOX.SI.Y.0003.000000T0000Z-100408T1800Z/
/O.CON.KLOX.GL.W.0013.100408T1800Z-100409T0600Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
900 AM PDT THU APR 8 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY FOR WINDS. A GALE WARNING REMAINS IN
EFFECT UNTIL 11 PM PDT THIS EVENING. 

GUSTY NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS
MORNING THEN CONTINUE TO STRENGTHEN THIS AFTERNOON WITH GALE FORCE
GUSTS TO AROUND 35 KNOTS EXPECTED THROUGH THIS EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-090000-
/O.EXT.KLOX.SI.Y.0003.000000T0000Z-100408T2200Z/
/O.EXT.KLOX.GL.W.0013.100408T2200Z-100409T0600Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
900 AM PDT THU APR 8 2010

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 3 PM PDT
THIS AFTERNOON...
...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW
IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

GUSTY NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS
MORNING THEN CONTINUE TO STRENGTHEN THIS AFTERNOON WITH GALE
FORCE GUSTS TO AROUND 35 KNOTS EXPECTED THROUGH THIS EVENING. THE
GALE FORCE WINDS ARE EXPECTED TO REMAIN NORTHWEST OF SAN NICOLAS
ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
659 
WHUS76 KLOX 082130
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
230 PM PDT THU APR 8 2010

PZZ676-090530-
/O.CAN.KLOX.SI.Y.0003.000000T0000Z-100408T2200Z/
/O.CON.KLOX.GL.W.0013.100408T2200Z-100409T0600Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
230 PM PDT THU APR 8 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR WINDS IS EXPIRED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS EXPIRED THE
SMALL CRAFT ADVISORY FOR WINDS. A GALE WARNING REMAINS IN EFFECT
UNTIL 11 PM PDT THIS EVENING.

GUSTY NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KT WITH GUSTS TO
35 KT LATE THIS AFTERNOON THROUGH THIS EVENING. THE GALE FORCE
WINDS ARE EXPECTED TO REMAIN NORTHWEST OF SAN NICOLAS ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-673-090530-
/O.CON.KLOX.GL.W.0013.000000T0000Z-100409T0600Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
230 PM PDT THU APR 8 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

GUSTY NORTHWEST WINDS WILL CONTINUE AT 20 TO 30 KNOTS WITH GALE
FORCE GUSTS TO AROUND 35 KNOTS EXPECTED THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-090400-
/O.NEW.KLOX.SC.Y.0040.100408T2200Z-100409T0400Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
230 PM PDT THU APR 8 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

FOR WEST WINDS 15 TO 25 KT THOUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
338 
WHUS76 KLOX 090348
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
848 PM PDT THU APR 8 2010

PZZ650-090500-
/O.CAN.KLOX.SC.Y.0040.000000T0000Z-100409T0400Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
848 PM PDT THU APR 8 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS HAVE FALLEN TO 20 KNOTS AND BELOW THIS EVENING. AS A RESULT
THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

PZZ670-673-091000-
/O.EXT.KLOX.GL.W.0013.000000T0000Z-100409T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
848 PM PDT THU APR 8 2010

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. 

NORTHWEST WINDS WILL CONTINUE AT 20 TO 30 KNOTS WITH GALE FORCE
GUSTS TO 40 KNOTS EXPECTED THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-091000-
/O.EXT.KLOX.GL.W.0013.000000T0000Z-100409T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
848 PM PDT THU APR 8 2010

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. 

NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL
CONTINUE THROUGH LATE TONIGHT. THE STRONGEST WINDS ARE EXPECTED TO
REMAIN NORTHWEST OF SAN NICOLAS ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
637 
WHUS76 KLOX 090934
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
234 AM PDT FRI APR 9 2010

PZZ676-091700-
/O.EXP.KLOX.GL.W.0013.000000T0000Z-100409T1000Z/
/O.NEW.KLOX.SI.Y.0004.100409T1000Z-100409T1700Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
234 AM PDT FRI APR 9 2010

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 AM PDT THIS
MORNING...
...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 10 AM
PDT THIS MORNING. THE GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY
THIS MORNING. 

NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL
CONTINUE THROUGH LATE MORNING...BEFORE DIMINISHING. THE STRONGEST
WINDS WILL OCCUR NORTHWEST OF SAN NICOLAS ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ670-673-091700-
/O.EXP.KLOX.GL.W.0013.000000T0000Z-100409T1000Z/
/O.NEW.KLOX.SI.Y.0004.100409T1000Z-100409T1700Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
234 AM PDT FRI APR 9 2010

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 AM PDT THIS
MORNING...
...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 10 AM
PDT THIS MORNING. THE GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY
THIS MORNING. 

NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS WILL
CONTINUE THROUGH LATE MORNING...BEFORE DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RAT

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Apr 7, 8:25 PM PDT, 6 hours earlier.

Area forecast discussion, Apr 7, 8:25 PM PDT, 6 hours before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
825 PM PDT WED APR 7 2010

.SYNOPSIS...
THE COMBINATION OF HIGH PRESSURE AND NORTHEAST WINDS WILL WARM
TEMPERATURES TO ABOVE SEASONAL NORMALS INTO THURSDAY. THE HIGH WILL
WEAKEN AND THE ONSHORE FLOW STRENGTHENS ON FRIDAY FOR A RAPID COOL
DOWN. THE COOLING TREND WILL CONTINUE INTO EARLY NEXT WEEK AS A LOW
APPROACHES THE AREA WITH A CHANCE OF RAIN.

&&

.SHORT TERM (TONIGHT-SAT)...PLEASANT WX COVERED THE FORECAST AREA
THIS EVENING WITH CLEAR SKIES THROUGHOUT THE REGION. LOCAL GUSTY NE
WINDS HAVE PERSISTED IN THE MTNS AND ADJACENT VALLEYS BELOW AND THRU
THE PASSES AND CANYONS...BUT WINDS WERE BELOW ADVISORY LEVELS. IT
LOOKS LIKE LITTLE CHANGE CAN BE EXPECTED IN THE WEATHER ACROSS THE
DISTRICT OVERNIGHT.

WEAK UPPER RIDGING CAN BE EXPECTED OVER SRN CA ON THU. A BROAD UPPER
LEVEL TROUGH WILL BEGIN TO DEVELOP ALONG AND OFF THE CA COAST THU
NIGHT THRU FRI. THE UPPER TROF WILL BECOME DEEPER OVER THE E PAC FRI
NIGHT AND SAT...WITH A BROAD SW FLOW ALOFT OVER SRN CA. DRY WEATHER
WILL CONTINUE OVER THE AREA THU THRU SAT. ONE MORE WARM DAY WILL
PREVAIL ON THU AS WEAK OFFSHORE FLOW CONTINUES...ALTHO THE COASTAL
PLAIN WILL TURN COOLER WITH A FASTER RETURN OF THE SEABREEZE. IT
LOOKS LIKE THE MARINE LAYER IS GOING TO BEGIN TO GET ORGANIZED THU
NIGHT INTO FRI MORNING WITH SOME LOW CLOUDS AND FOG POSSIBLE ALONG
THE CENTRAL COAST AND POSSIBLY THE L.A. COUNTY COAST. WITH
INCREASING ONSHORE FLOW AND THE APPROACH OF THE UPPER TROF... THE
MARINE LAYER IS EXPECTED TO EXPAND AND BECOME DEEPER FRI NIGHT INTO
SAT WITH VARYING AMOUNTS OF NIGHT AND MORNING LOW CLOUDS AND FOG
OVER THE COASTAL PLAIN INTO THE ADJACENT VALLEYS AND UP TO THE LOWER
COASTAL SLOPES. NEEDLESS TO SAY...TEMPERATURES ARE GOING TO TURN
MUCH COOLER AND TREND SEVERAL DEGREES BELOW NORMAL IN MOST AREAS BY
SAT.

...FROM PREVIOUS DISCUSSION...

.LONG TERM (SUN-WED)...EYES CONTINUE TO BE FOCUSED ON EARLY NEXT
WEEK...AS GUIDANCE STAYING SOMEWHAT CONSISTENT...PRODUCING A RATHER
DEEP AND COLD LOW PRESSURE SYSTEM THAT DROPS SOUTH THROUGH SRN CA
SUN OR MON. THE TWO BIG ISSUES WITH THIS SYSTEM IS TIMING AND
PLACEMENT. STILL CANNOT NARROW THE WINDOW OF OPPORTUNITY DOWN BEYOND
A 24 HR WINDOW BETWEEN SUNDAY AFTERNOON AND MONDAY MORNING FOR THE
BEST CHANCE OF RAIN. CONFIDENCE CONTINUES TO GROW FOR SOME RAIN
DURING THIS TIME PERIOD...BUT THE PLACEMENT PROBLEM REMAINS. THIS
SYSTEM IS EERILY SIMILAR TO THE LOW PRESSURE SYSTEM THAT AFFECT THE
AREA TWO WEEKS AGO...WHEN THE CORE OF THE LOW PULLED FAR ENOUGH
OFFSHORE TO RESULT IN GOOD RAIN OVER THE WATER AND IN SAN
DIEGO...BUT ONLY A SPRINKLE OVER SRN AND CENTRAL CA. NOT SAYING THAT
THIS WILL HAPPEN AGAIN...BUT IT COULD. AS A RESULT...UPPED POPS 10
PERCENT DURING THE MOST FAVORABLE TIME PERIOD...BUT WILL REMAIN IN
THE CHANCE CATEGORY AND QUIET ON EXPECTED AMOUNTS UNTIL WE GET
CLOSER TO THE EVENT.

TUESDAY AND WEDNESDAY LOOK DRY AS THE SYSTEM...WHERE EVER IT ENDS UP
GOING...PUSHES TO THE EAST OF CALIFORNIA. SLIGHT RIDGING POPS IN FOR
CLEARING SKIES AND SLIGHTLY WARMING TEMPS...THOUGH MODELS CONTINUE
TO SHOW THE WEATHER UNSETTLING BY THE END OF NEXT WEEK.

&&

.AVIATION...08/0000Z...HIGH CONFIDENCE IN CURRENT TAF PACKAGE. THERE
MAY BE ISOLATED LLWS CONDITIONS AT TIMES EARLY THIS EVENING AROUND
KBUR BUT DID NOT WARRANT MENTION IN THE TAF.

KLAX AND KBUR...HIGH CONFIDENCE IN CURRENT TAFS.

***NOTE***
THE ASOS EQUIPMENT AT KBUR...KVNY...KHHR...KCMA...AND KOXR HAS A
SOFTWARE ERROR THAT MAY LEAD TO INCORRECT CLOUD HEIGHTS WHEN THERE
ARE TWO OR MORE CLOUD LAYERS PRESENT. OBSERVATIONS AT KBUR WILL BE
QUALITY CONTROLLED 24 HOURS A DAY...OBSERVATIONS AT KVNY WILL BE
QUALITY CONTROLLED FROM 13Z-07Z...OBSERVATIONS AT KOXR WILL BE
QUALITY CONTROLLED FROM 15Z-05Z. TAFS FOR KVNY AND KOXR WILL NOT BE
AMENDED FOR CIGS DURING THE TIME THE OBSERVATIONS ARE NOT MONITORED
AND THERE ARE TWO OR MORE CLOUD LAYERS PRESENT.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

PUBLIC.....SIRARD/KITTELL
AVIATION...SIRARD
SYNOPSIS...SETO

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 7, 3:00 PM PDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
300 PM PDT WED APR 7 2010

CAZ034>041-044>046-051>054-059-087-088-547-548-081300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
300 PM PDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

BREEZY NORTHEAST WINDS WILL CONTINUE TONIGHT.

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

STRONG AND POTENTIALLY GALE FORCE WINDS MAY AFFECT THE WATERS OFF
THE CENTRAL COAST ON THURSDAY. A PCIFIC STORM SYSTEM COULD AFFECT
THE REGION SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KITTELL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 2:25 AM PDTSmall Craft Advisory for WindsLOX12 hr
Apr 8, 2:30 PM PDTSmall Craft AdvisoryLOX6 hr

Nearby

Gale Warnings in California, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.